# SDR AALA20090623TUL14

- Difficulty date: June 19, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936535U57
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT IS CORRODED BEYOND LIMITS JUST INBOARD OF NR 4 SEAT TRACK.  REMOVED AND REPLACED FLOORBOARD SUPPORT PER SRM 53-10.
